# SDR AALA202208294962

- Difficulty date: August 28, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N889NN
- Make and model: Boeing 737
- Aircraft serial: 33314
- Aircraft time: 30,527 hours, 12,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 8210136103
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR EMERGENCY EXIT LIGHTED SIGN DAMAGED. REMOVED AND REPLACED R1 DOOR EMERGENCY EXIT LIGHTED SIGN ASSEMBLY IN ACCORDANCE WITH AMM 33-51-01.
